# SDR DALA2023012400601

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-213
- Aircraft serial: 7293
- Aircraft time: 16,008 hours, 7,844 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 19 AISLE EMERGENCY LIGHT INOP. RESECURED FLOOR CONNECTOR AT ROW 19 EMERGENCY LIGHT. IAW AMM 33-51, CK GOOD.
